# SDR DLM88010197

- Difficulty date: February 4, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 33,354 hours, 27,294 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSAFE GEAR LIGHT IND ON ALL 3 GEARS.  FOUND GEAR HANDLE NOT FULLY DOWN.  PERFORMED GEAR EXT, RET TEST PER M/M.  CHECKS GOOD.
